MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER
Model Number M2736A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the avalon us transducer indicating there was a difference in value.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: (b)(6).
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device with instruction by a philips product support engineer (pse).The fse tested the transducers, checked if they were working correctly, and if they had been updated to the newest rev.L.01.05.Results showed the transducers were updated to l.01.05 and they were working to specification.The fse confirmed the ultrasound transducer functional test had already been performed as mentioned in the service guide (sg).The fse noted there were no error messages and the rate was good.The fse verified there was no physical damage to be seen.There were two reported signals generated using l.01.05 transducers; and they were the shift from rcf 2 to +20 on the trace, otherwise known as, the signal that would show a user how to position one transducer correctly and then position the other.This feature made it possible to monitor the same baby at each check-up.The fse made the customer aware of how to connect the transducers properly.The fse reassured the user that the equipment was working to specification.Based on the information available in the case and testing conducted by the philips fse, the customer's allegation could not be confirmed.At the time of the fse's onsite evaluation/testing, the device worked to specification.No further investigation or action is warranted at this time.
 
Additional Manufacturer Narrative
H6 codes (evaluation results code grid and the conclusion code grid) corrected to align with h10 of previous follow up report.

Brand Name
AVALON US TRANSDUCER
Common Device Name
AVALON US TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20413958
Report Number9610816-2024-00689
Device Sequence Number8257923
Product Code HGM
UDI-Device Identifier00884838002722
UDI-Public(01)00884838002722
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2736A
Device Catalogue NumberM2736A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/21/2024
12/09/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/09/2024
12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown